# SDR CALA9701170

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: E/E Compt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN E AND E COMPARTMENT ACCESS DOOR SKIN ALONG RIGHT EDGE.  THE CRACKED AREA WAS CUT OUT, FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 52-00-3.
